Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


How Can I Curb Bloating Symptoms While Living With HIV? (Editor's Pick)
Sep 6, 2015

Hi, Good day. My gut have been bothering me since Dec 2014 todate. Btw I am experiencing stomach bloating and discomfort. I have undergone several tests like Ct scan, ultrasound of upper abdomen, urea breath test and blood test for h. Pylori which all have negative results. . The latest test that my doc asked is UGIS with follow through and still the result is a normal study. So as to ease my symptoms I have been taking proton pump inhibitors and other meds for gastritis as advised but unfortunately the symptoms are still there. If the symptoms persists my doc would have me undergo a endoscopy. Do you think this is necessary? Are my arv meds causing this( efav, ziduvodine and lamivudine? Btw my latest cd4 count is 726 and vl is undetectable. Looking forward. Thanks

Response from Mr. Vergel

I am so sorry you are going through this. Bloating has been my issue in the past also.

I have learned to avoid high FODMAP foods. FODMAP stands for Fermentable Oligo-Di-Monosaccharides and Polyols. These compounds can ferment in your gut and cause bloating. Here are a few guides:

(FODMAP=Fermentable Oligo-Di-Monosaccharides and Polyols)

Understanding FODMAPs

Here are more suggestions:

How to Manage Bloating

Please let me know how you feel after a month of trying this approach! Good luck.

In health,

Nelson


Previous
Proteinas de suero de leche
Next
Raising CD4 count

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement